IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2001 >
Volume 27 Number 3 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/477

Title: On a Class of Generalized Elliptic-type Integrals
Authors: Garg, Mridula
Katta, Vimal
Kalla, S.
Keywords: Elliptic Integrals
Hypergeometric Functions
Integral Formulae
Issue Date: 2001
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 27, No 3, (2001), 219p-232p
Abstract: The aim of this paper is to study a generalized form of elliptic-type integrals which unify and extend various families of elliptic-type integrals studied recently by several authors. In a recent communication [1] we have obtained recurrence relations and asymptotic formula for this generalized elliptic-type integral. Here we shall obtain some more results which are single and multiple integral formulae, differentiation formula, fractional integral and approximations for this class of generalized elliptic-type integrals.
URI: http://hdl.handle.net/10525/477
ISSN: 1310-6600
Appears in Collections:Volume 27 Number 3

Files in This Item:

File Description SizeFormat
sjm-vol27-num3-2001-p219-p232.pdf474.24 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback